# SDR AALA202106079006

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 17,455 hours, 7,879 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: C12850AC03
- Part serial: C12850010586
- Condition: Defective
- Location: Flight
- Part time: 14,605 hours, 6,502 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH INTO ORD THE FLIGHT CREW REPORTED A LOSS OF AIRSPEED INDICATION DUE TO THE SPEED BUG INTERMITTENTLY FROZEN ON FLIGHT CONTROL UNIT. UNABLE TO CONTROL WITH AUTOTHRUST ENGAGED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. ACCOMPLISHED FLIGHT FAULT REVIEW AND NO FAULTS FOUND. REPLACED FLIGHT CONTROL UNIT (FCU) PER AMM 22-81-12. ALL TESTS NORMAL. ACCOMPLISHED OPERATIONAL CHECK OF AUTO THRUST PER AMM 22-30-00. ALL TESTS NORMAL. ACCOMPLISHED LAND TEST PER AMM 22-97-00. ALL TESTS NORMAL.
